skin-hair-icon
Hairfall and itching scalp
I am having a itching scalp with hair getting miniature and hairfall problem. I have using minoxidil and fine stride from past 4 months but my itching has increased plz suggest something there is also hair fall from nose and now i have scalp visible clearly on head can i regrow my hair as before.
27 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from seborrheic dermatitis causing itchy scalp and hair fall... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
The most common side effect of topical minoxidil is application site pain, such as dryness, itching, stinging, scaling, flaking, or redness. If its persistent then consult a Dermatologist for the same. U r having Male Pattern Hair loss. Its hormone based and medication is available to control it. Consult a Dermatologist for the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.